# SDR AALA201806069005

- Difficulty date: May 23, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D5348001921695
- Condition: Cracked
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRAY BETWEEN FRAMES 68 TO 69, STRINGER 23L.  REPLACED THE TRAY IAW SRM 51-72-11, AND DRAWING #D53480019.
